# SDR DALA1206960905

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 65,853 hours, 50,984 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, UPPER AFT SKIN PANEL ON THE RT SIDE OF THE HORIZONTAL STABILIZER WAS PREVIOUSLY FOUND CRACKED DURING INSPECTION BY EA 09-460214-12AD, MAINTENANCE TO PERFORM A BONDED DOUBLER TO THIS AIRCRAFT TO PROVE OUT THE METHOD AND GAIN AMOC APPROVAL TO AD 2007-10-04.  ER/A 499760-14AD PROVIDES INSTRUCTIONS TO ACCOMPLISH.
